Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

A mathematical critique of some
physical theories


Author: G. D. Birkhoff
Journal: Bull. Amer. Math. Soc. 37 (2000), 65-74
MSC (2000): Primary 78A25, 70F07, 83C99
Published electronically: December 21, 1999
Full-text PDF


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 78A25, 70F07, 83C99

Retrieve articles in all journals with MSC (2000): 78A25, 70F07, 83C99


Additional Information

G. D. Birkhoff
Affiliation: Harvard University

DOI: http://dx.doi.org/10.1090/S0273-0979-99-00800-9
PII: S 0273-0979(99)00800-9
Published electronically: December 21, 1999
Additional Notes: Reprinted from Bull. Amer. Math. Soc. 33 (1927), 165–181.
Article copyright: © Copyright 1999 American Mathematical Society